# SDR SWIA95751

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAISED LANDING GEAR AFTER TAKEOFF AND EXPERIENCED EXACT SAME SITUATION AS OCCURRED ON 7/17/96.  RAISED GEAR HANDLE AFTER TAKEOFF AND GEAR DID NOT RETRACT.  RED LIGHTS CAME ON (UPPER LT ONE CAME ON AND THEN WENT OUT).  GREEN STAYED.  CYCLED AND SAME PROBLEM.  REPLACED LEFT MAIN LANDING GEAR  AND WIRE HARNESS AND SENSOR.  REPLACED, ADJUSTED AND SECURED PER EMB MM 32-61-00.  OPS CHECKED SEVERAL TIMES AND OPS CHECK GOOD ON GROUND WITH NO PROBLEMS.
